UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 6 | June 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 3 Issue 10
October-2016
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1610033


Registration ID:
160445

Page Number

212-215

Share This Article


Jetir RMS

Title

GENERALISED FIXED POINT THEOREMS IN FUZZY 2-METRIC SPACES

Abstract

In this paper, we give some new extend, generalize and improve the corresponding results given by many authors compatible mappings of types -I &II in fuzzy-2 metric space prove

Key Words

Fuzzy metric space, Compatible mappings, Common fixed point.

Cite This Article

"GENERALISED FIXED POINT THEOREMS IN FUZZY 2-METRIC SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.3, Issue 10, page no.212-215, October-2016, Available :http://www.jetir.org/papers/JETIR1610033.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"GENERALISED FIXED POINT THEOREMS IN FUZZY 2-METRIC SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.3, Issue 10, page no. pp212-215, October-2016, Available at : http://www.jetir.org/papers/JETIR1610033.pdf

Publication Details

Published Paper ID: JETIR1610033
Registration ID: 160445
Published In: Volume 3 | Issue 10 | Year October-2016
DOI (Digital Object Identifier):
Page No: 212-215
Country: MEHSANA, Gujarat, India .
Area: Applied Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002479

Print This Page

Current Call For Paper

Jetir RMS